# SDR DALA2023040602706

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2702247) DURING INSPECTION FOUND FLOOR RAIL AT STA 747 LBL 17 IS CRACKED IN AFT CARGO. REMOVED AND INSTALLED REPLACEMENT FLOOR RAIL AT STA 727I+9 TO STA 867 LBL 17 WL158 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500.
